# SDR AU000201

- Difficulty date: March 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Electrical Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT GENERATOR FEEDER CABLES CHAFING ON STRUT FEED THROUGH HOLE.EXPOSED WIRE ARCED AND DAMAGED THE SURROUNDING STRUCTURE. INSPECTION OF LH STRUT FOUND SIMILAR DEFECT. INVESTIGATION FOUNDTHAT A RUBBER GROMMET HAD BEEN INCORRECTLY INSTALLED. SUSPECT MANUFACTURING ERROR.
